# SDR 2000UALA00805

- Difficulty date: December 21, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N957UA
- Make and model: Boeing 737522
- Aircraft serial: 26707
- Aircraft time: 22,251 hours, 14,107 cycles
- Engine: Ge CFM56*
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED STAB TRIM MOVEMENT ON THREE SEPARATE OCCASIONS.  *S/D*  REPLACED STAB TRIM CONTROL RELAY R64.  OPS TESTED NORMAL.
